Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

I have multiple fibroid and my stomach always feels swellon

I have multiple fibroid and a volume of 535cc. the largest at 5.6cm and another at 2.2cm and one at 2.9cm and another 3.5cm then one at 2.2cm and one at 2.9cm. Can all this cause a weight gain? and years ago I had a myomectomy cause I had one that was 10cm. I don t want a hysterectomy and someone gave me vitex to take womens hormonal balance. Would really reduce the one that is 5.6 cm. Right now no matter what I eat or how less I eat my stomach always feels swellon.
Asked On : Sat, 12 Mar 2011
Answers:  2 Views:  466
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ayurveda Specialist 's  Response
Dear lori
welcome to healthcaermagic
Here are some tips for you please take Apple cider, vinegar, and baking soda which can be found in your kitchen can potentially reduce fibroids or cyst because it is an alkaline substance. Research also claims that these kitchen ingredients reduce excess calcium in the body tissue making the ovary function normally for regular menstrual cycles.
Lemon or lime and baking soda also has the same effects as apple cider and baking soda. Lemon or lime has a greater amount of alkaline substance while apple cider has the ability to increase metabolic rate causing weight loss.
Vegetables, fruits, whole grain and legumes are included in the diet as these foods are known to have medicinal attributes that help cure fibroids.
Please avoid commercial foods as well as meat, dairy products, and egg among others because these foods increase the estrogen level
Answered: Sat, 12 Mar 2011
I find this answer helpful
General & Family Physician Dr. Khaleel Ahmed.Manik's  Response
A uterine fibroid is a benign (non-cancerous) tumor that originates from the smooth muscle layer and the accompanying connective tissue of the uterus.

Most fibroids do not require treatment unless they are causing symptoms. After menopause fibroids shrink and it is unusual for fibroids to cause problems.

Symptomatic uterine fibroids can be treated by:

medication to control symptoms
medication aimed at shrinking tumours
ultrasound fibroid destruction
various surgically aided methods to reduce blood supply of fibroids
myomectomy or radio frequency ablation
A number of medications are in use to control symptoms caused by fibroids. NSAIDs can be used to reduce painful menses. Oral contraceptive pills are prescribed to reduce uterine bleeding and cramps.Anemia may have to be treated with iron supplementation.

Levonorgestrel intrauterine devices are highly effective in limiting menstrual blood flow. Side effects are typically very moderate because the levonorgestrel (a progestin) is released in low concentration locally. There is now substantial evidence that Levongestrel-IUDs provide good symptomatic relief for women with fibroid.

Danazol is an effective treatment to shrink fibroids and control symptoms.

Gonadotropin-releasing hormone analogs cause temporary regression of fibroids by decreasing estrogen levels.
Answered: Sat, 14 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor